MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ESPRIT¿; SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE

ABBOTT VASCULAR INC. ESPRIT¿; SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE
Model Number 1203250-38
Medical Device Problem Codes Difficult to Remove (1528); Material Separation (1562); Improper or Incorrect Procedure or Method (2017); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was to treat the anterior tibial artery with no calcification or tortuosity noted.An esprit btk scaffold was implanted earlier in the procedure.The 2.5x38 mm esprit btk scaffold system was attempted to be advanced on the command 14 guide wire; however, although the wire was wiped, the devices had resistance and could not be advanced or removed.The devices were removed together and the esprit shaft separated when the devices were removed from the anatomy.At this point the lesion was imaged again and due to the good flow noted, no additional procedure was performed.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.The additional device referenced in b5 is captured under a separate medwatch number.
 
Additional Manufacturer Narrative
Visual inspection, functional testing and dimensional analysis were performed on the returned device.The reported shaft separation was confirmed.The reported difficulty to advance and difficulty to remove could not be confirmed due to the condition the device was returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported issue appears to be related to circumstances of the procedure.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Medical device problem code 2017: excessive force.
 
Event or Problem Description
Subsequent to the initially filed report it was stated that the devices became stuck and could not be advanced or removed from each other prior to the esprit being advanced into the anatomy.Force was used during removal of the devices from each other without removing the wire out of the anatomy.No additional information was provided.

Brand Name
ESPRIT¿
Common Device Name
SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23612147
Report Number2024168-2025-11679
Device Sequence Number9259046
Product Code NXW
UDI-Device Identifier08717648357251
UDI-Public(01)08717648357251(11)250902(17)270901(10)5090261
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P230036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1203250-38
Device Catalogue Number1203250-38
Device Lot Number5090261
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMMAND 14 GUIDE WIRE
Patient SexUnknown